# SDR QR9R2023062300003

- Difficulty date: June 23, 2023
- Submitted: June 23, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723559731
- Aircraft time: 3,641 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gearbox
- Part number: 70BM013110
- Part serial: 14416
- Condition: Failed Insp
- Location: Unknown
- Part time: 3,137 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RUN ON TORQUE CHECK OF MOD 1, AFT L/H THREAD INSERT PULLED OUT WITH BOLT. UNABLE TO REPAIR INSERT IAW EMM 70-35-03-470-801-A01. REPLACED MOD 1 ACCESSORY GEARBOX IAW EMM 72-00-61-900-801-A01.
